{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,6,4]],"date-time":"2026-06-04T14:20:17Z","timestamp":1780582817701,"version":"3.54.1"},"reference-count":8,"publisher":"Elsevier BV","issue":"1","license":[{"start":{"date-parts":[[2013,1,1]],"date-time":"2013-01-01T00:00:00Z","timestamp":1356998400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2013,1,1]],"date-time":"2013-01-01T00:00:00Z","timestamp":1356998400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["The American Journal of Emergency Medicine"],"published-print":{"date-parts":[[2013,1]]},"DOI":"10.1016\/j.ajem.2012.05.002","type":"journal-article","created":{"date-parts":[[2012,7,16]],"date-time":"2012-07-16T03:46:23Z","timestamp":1342410383000},"page":"270.e1-270.e3","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":13,"title":["Disulfiram ethanol reaction mimicking anaphylactic, cardiogenic, and septic shock"],"prefix":"10.1016","volume":"31","author":[{"given":"Simon","family":"Bourcier","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Nicolas","family":"Mongardon","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Fabrice","family":"Daviaud","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Laurence","family":"Moachon","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Marc-Antoine","family":"Arnould","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Franck","family":"Perruche","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Fr\u00e9d\u00e9ric","family":"P\u00e8ne","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Alain","family":"Cariou","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"issue":"3","key":"10.1016\/j.ajem.2012.05.002_bb0005","doi-asserted-by":"crossref","first-page":"317","DOI":"10.1172\/JCI102609","article-title":"Some aspects of the human pharmacology of tetra-ethylthiuramdisulfide (antabus)","volume":"31","author":"Hine","year":"1952","journal-title":"J Clin Invest"},{"issue":"3","key":"10.1016\/j.ajem.2012.05.002_bb0010","doi-asserted-by":"crossref","first-page":"413","DOI":"10.1016\/0006-2952(89)90380-8","article-title":"Comparative aspects of disulfiram and its metabolites in the disulfiram-ethanol reaction in the rat","volume":"38","author":"Yourick","year":"1989","journal-title":"Biochem Pharmacol"},{"issue":"23","key":"10.1016\/j.ajem.2012.05.002_bb0015","doi-asserted-by":"crossref","first-page":"2187","DOI":"10.1016\/j.jacc.2009.04.100","article-title":"Aldehyde dehydrogenase 2 ameliorates acute cardiac toxicity of ethanol","volume":"54","author":"Ma","year":"2009","journal-title":"J Am Coll Cardiol"},{"issue":"1","key":"10.1016\/j.ajem.2012.05.002_bb0020","doi-asserted-by":"crossref","first-page":"262.e3","DOI":"10.1016\/j.ajem.2010.11.014","article-title":"Fomepizole for severe disulfiram-ethanol reactions","volume":"30","author":"Sande","year":"2012","journal-title":"Am J Emerg Med"},{"key":"10.1016\/j.ajem.2012.05.002_bb0025","doi-asserted-by":"crossref","unstructured":"Jer\u00f3nimo A, Meira C, Amaro A et al. Choque cardiog\u00eanico por dissulfiram. Arquivos Brasileiros de Cardiologia 2009;92(3).","DOI":"10.1590\/S0066-782X2009000300016"},{"issue":"4","key":"10.1016\/j.ajem.2012.05.002_bb0030","doi-asserted-by":"crossref","first-page":"323","DOI":"10.1016\/0735-6757(86)90301-3","article-title":"Refractory hyperdynamic shock associated with alcohol and disulfiram","volume":"4","author":"Motte","year":"1986","journal-title":"Am J Emerg Med"},{"issue":"2","key":"10.1016\/j.ajem.2012.05.002_bb0035","doi-asserted-by":"crossref","first-page":"150","DOI":"10.1016\/j.annfar.2010.11.022","article-title":"Effet antabuse s\u00e9v\u00e8re aggrav\u00e9 par la dopamine","volume":"30","author":"Amireche","year":"2011","journal-title":"Ann Fr Anesth Reanim"},{"issue":"4","key":"10.1016\/j.ajem.2012.05.002_bb0040","doi-asserted-by":"crossref","first-page":"228","DOI":"10.1097\/MEJ.0b013e3280bef8a7","article-title":"Hypotension and ST depression as a result of disulfiram ethanol reaction","volume":"14","author":"Milne","year":"2007","journal-title":"Eur J Emerg Med"}],"container-title":["The American Journal of Emergency Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675712002069?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675712002069?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,9]],"date-time":"2025-10-09T15:19:20Z","timestamp":1760023160000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0735675712002069"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2013,1]]},"references-count":8,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2013,1]]}},"alternative-id":["S0735675712002069"],"URL":"https:\/\/doi.org\/10.1016\/j.ajem.2012.05.002","relation":{},"ISSN":["0735-6757"],"issn-type":[{"value":"0735-6757","type":"print"}],"subject":[],"published":{"date-parts":[[2013,1]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Disulfiram ethanol reaction mimicking anaphylactic, cardiogenic, and septic shock","name":"articletitle","label":"Article Title"},{"value":"The American Journal of Emergency Medicine","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.ajem.2012.05.002","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 2013 Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}